Journal article icon

Journal article

A Nash game approach to mixed H_2/H_∞ control

Actions


Authors


Journal:
IEEE Trans. Automatic Control
Volume:
39
Issue:
1
Pages:
69-82
Publication date:
1994-01-01
Source identifiers:
366372
Pubs id:
pubs:366372
UUID:
uuid:6a8d6faf-6a7a-4bdc-9e47-44cfcc3595c0
Local pid:
pubs:366372
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP